Apr 18, 2013 - 7:24 pm
I just want to ask, have any of you lost hearing from Cisplatin and/or rads? If so, did the quality of your voice change? I lost large portion of my hearing and understanding of certain letters in 2010, 10 yrs post cancer, it was probably going for sometime but did not require hearing aids till that point. I don't remember if I started having voice issues right away or if it occured as time progressed. My voice to start was nasal(a little more than that of the Philadelphia accent) but since it has become EXTREMELY nasal(I did have NPC) and combination deaf person sound quality. My ENT said my voice shouldn't have changed since I was normally a hearing person and said most likely from Gerd acquired during treatment. Today my Speech Therapist said it from hearing not my conition of dysphalgia, which then ENT said due to weakened vocal cords? I don't know, I was hopeful my voice would return to normal annoying nasal and not hard to understand as it is now?
So anyone have issues with this, HELP ME OUT! Thanks! Congrats again to all the NEDS this week and the ones to be announced in the future!
God Bless you all,